# SDR EIAA9657

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 963
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - LONGERON 28R HAS EXFOLIATION CORROSION AT STATION 963 BEYOND LIMITS.  REMOVED LONGERON 28R FROM FS 945-996 IAW SRM 53-11-3 FIG 4 AND 51-10-1 FABRICATED LONGERON AND INSTALLED IAW SRM 53-11-3 FIG 4 AND 51-10-1 FIG 15.  (M)
